# SDR USAA2012013100007

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 556 hours, 204 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG SMELL SHORTLY AFTER LANDING.  ITS ORIGIN WAS THE AIR VENT OVER SEAT 23C AND REPORTEDLY SMOKE CAME FROM VENT TWICE DURING TAXI IN.  MAINTENANCE INSPECTED THE PSU AND VENTS ABOVE CEILING PANELS AT 23C WITH NO DEFECTS NOTED.  OPERATED BOTH ENGINES AND APU WITH BOTH PACK ON - NO DEFECTS.
